MATHEMATICA BOHEMICA, Vol. 121, No. 2, pp. 133-141, 1996

Nearly equivalent operators

Sadoon Ibrahim Othman

Sadoon Ibrahim Othman, Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Abstract: The properties of the bounded linear operators $T$ on a Hilbert space which satisfy the condition $TT^{*}= U^{*}T^{*}TU$ where $U$ is unitary, are studied in relation to those of normal, hyponormal, quasinormal and subnormal operators.

Keywords: nearly normal operators, nearly hyponormal operators

Classification (MSC91): 47B20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]